MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG CHROMOPHARE OR LIGHT CEILING-MOUNTED; LIGHT, SURGICAL, CEILING MOUNTED

BERCHTOLD GMBH & CO. KG CHROMOPHARE OR LIGHT CEILING-MOUNTED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number CH00000001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the blue dome separated from an f generation light.The light head reported is within the scope of (b)(4) and will be handled accordingly.There was no patient involvement, no injuries, no adverse consequences or delay.Per (b)(4), the severity is s0.If any further information is obtained, a supplemental will be filed.
 
Event or Problem Description
It was reported the blue dome fell off of the f-gen light head in or 1.It was further reported this occurred outside of a procedure and no patient involvement.There were no reported injuries or adverse consequences.

Brand Name
CHROMOPHARE OR LIGHT CEILING-MOUNTED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
MDR Report Key12268431
Report Number0008010153-2021-00005
Device Sequence Number16935035
Product Code FSY
UDI-Device Identifier07613327296167
UDI-Public07613327296167
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCH00000001
Device Catalogue NumberCH00000001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 83355
Patient Sequence Number1